MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number F220309
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uveitis (2122)
Type of Reportable Event Serious Injury
Event or Problem Description
Lenstec received an email " secondary uveitis after implantation of lenstec iol".
 
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the devices were conducted correctly.The endotoxin results were within acceptable limits and we have not received any other complaints from these batches.Additionally, the assessment by lenstec's medical monitor stated that it is highly unlikely that this incident was lens related.There was no evidence to suggest that any aspect of these devices was responsible for the reported event after implantation.Furthermore, lenstec confirms that the lenses, their design and the manufacturing process are not at fault due to the extensive testing that we have performed on these models.Lenstec is currently awaiting information from the hospital regarding the event and if any investigation has been conducted.As such, we will provide a supplemental report on completion of our investigations.
 
Additional Manufacturer Narrative
This supplemental report includes the response received from the distributor stating that the previous cases have been completely cured and there were no sequelae after active treatment in the hospital.No further information regarding these incidents is available.No information was provided on whether a tass investigation would be conducted at the hospital level, however, it was noted by the distributor that literature was reviewed to determine if another factor could be the cause of these incidents.Lenstec is conducting further testing based on the literature provided by the distributor and will provide a final report on completion of our investigation.Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the devices were conducted correctly.The endotoxin results were within acceptable limits and we have not received any other complaints from these batches.Additionally, the assessment by lenstec's medical monitor stated that it is highly unlikely that this incident was lens related.There was no evidence to suggest that any aspect of these devices was responsible for the reported issue after implantation.Furthermore, lenstec confirms that the lenses, their design and the manufacturing process are not at fault due to the extensive testing that we have performed on these models.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the investigation previously conducted, lenstec confirms that all procedures in the manufacturing and packaging of the devices were conducted correctly.The endotoxin results were within acceptable limits and we have not received any other complaints from these batches.Additionally, the assessment by lenstec's medical monitor stated that it is highly unlikely that these incidents were lens related.Furthermore, the testing results confirmed the absence of detectable levels of aluminium.There was no evidence to suggest that any aspects of these devices were responsible for the reported uveitis after implantation.Lenstec confirms that the lenses, their design and the manufacturing process are not at fault due to the extensive testing that we have performed on these models.
 
Event or Problem Description
Lenstec received an email "secondary uveitis after implantation of lenstec iol.".

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB  
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key17504687
Report Number9613160-2023-00011
Device Sequence Number14989933
Product Code HQL
UDI-Device Identifier00844369027236
UDI-Public00844369027236
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberF220309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/11/2023
07/11/2023
Initial Report FDA Received Date08/10/2023
Supplement Report FDA Received Date09/15/2023
01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown